It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Dee on November 10, 1999 at 12:50:42:

In Reply to: felbamate - can you go back on it? posted by susan on October 24, 1999 at 17:31:05:

: I have been on most every anti-seizure med and I am currently on just 350 mgs of topomax. I am way to spaced out and constantly tired. A few seizures.My doctor took me off lamictal because that had ceased to control seizures. At one time about five years ago I had been on felbatol and it had worked but then I started I moved and my new doctor changed things around. Now my current doctor has me only on the topomax. I know there is the possibility of aplastic anemia but I don't know all the specifics of that. I did not get that before when I was on it. Does anyone know anything about this?? If you are reading this thank you for letting me ramble on. I have no patience with epilepsy and dealing with all the meds and the side effects that are always there. Felbatol helped me with seizures the best. I thought that maybe with a combo of topomax and felbatol I could finally hit upon a good mixture. Thanks, Susan

Please contact me at my email if you want to talk about this more in depth. I have alot to say. I am currently taking felbatol and have seizure control. I will tell you this, I am a 34 year old female (married w/2 kids) and one thing no one ever told me until this last year, and that's because I made the remark that I still have 3 seizures the day before my period and 3 seizures after my period. It was then that my doctor told me that it's all tied it together! Wow. what a revealtion, now it all made sense! So if you want more info email me at Dee2rtwo@aol.com.

Follow Ups

All times are GMT -7. The time now is 06:14 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!